Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567697
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Gerd Grubb
Title: Functional calculus of pseudo-differential boundary problems
Additional book information: Progress in Mathematics, vol. 65, Birkhäuser, Boston, Basel, Stuttgart, 1986, vi + 511 pp., $49.00. ISBN 0-8176-3349-9.

References [Enhancements On Off] (What's this?)

  • M. F. Atiyah, $K$-theory, W. A. Benjamin, Inc., New York-Amsterdam, 1967. Lecture notes by D. W. Anderson. MR 0224083
  • [BdM1] Louis Boutet de Monvel, Comportement d'un opérateur pseudo-differentiel sur une variété à bord. I, II J. d'Analyse Math. 71 (1966), 241-253; 255-304.

  • Louis Boutet de Monvel, Boundary problems for pseudo-differential operators, Acta Math. 126 (1971), no. 1-2, 11–51. MR 407904, DOI 10.1007/BF02392024
  • H. O. Cordes, Pseudo-differential operators on a half-line, J. Math. Mech. 18 (1968/69), 893–908. MR 0435935
  • G. I. Eskin, Boundary value problems for elliptic pseudodifferential equations, Translations of Mathematical Monographs, vol. 52, American Mathematical Society, Providence, R.I., 1981. Translated from the Russian by S. Smith. MR 623608
  • G. I. Èskin, Boundary value problems and the parametrix for elliptic systems of pseudodifferential equations, Trudy Moskov. Mat. Obšč. 28 (1973), 75–116 (Russian). MR 0365237
  • Stephan Rempel and Bert-Wolfgang Schulze, Parametrices and boundary symbolic calculus for elliptic boundary problems without the transmission property, Math. Nachr. 105 (1982), 45–149. MR 670511, DOI 10.1002/mana.19821050105
  • [V-E1] M. I. Vishik and G. I. Eskin, Convolution equations in a bounded domain, Russian Math. Surveys 20 (1965), no. 3, 85-151.

    [V-E2] M. I. Vishik and G. I. Eskin, Normally solvable problems for elliptic systems of convolution equations, Math. USSR-Sb. (1967), 303-330.

    Review Information:

    Reviewer: Gregory Eskin
    Journal: Bull. Amer. Math. Soc. 19 (1988), 349-352